# SDR DXTA2014042805745

- Difficulty date: April 25, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 10,750 hours, 6,571 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cam
- Part number: 67420292
- Condition: Worn
- Location: Squat Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  GEAR WOULD NOT RETRACT.  GEAR HANDLE WOULD NOT MOVE.  JACKED AIRCRAFT.  FOUND NLG STRUT SWITCH CAM WORN. REMOVED AND INSTALLED NEW SQUAT SWITCH CAM.  VERIFIED RIGGING OF NLG SQUAT SWITCH.  LANDING GEAR OPS CHECKED GOOD.   DOWNJACKED AIRCRAFT.  WORK DONE IAW MM 32-00-01, 32-20-00, 32-30-00, 33-30-05, AND 32-60-00.
